Go to the content (press return)

Scientific and technological production

1 to 50 of 373 results
 
  • On the order of graphs with a given girth pair

     Balbuena Martinez, Maria Camino Teofila; Salas Piñon, Julian
    Discrete mathematics
    Vol. 321, p. 68-75
    DOI: 10.1016/j.disc.2013.12.015
    Date of publication: 2014-04-28
    Journal article
  • On the connectivity and restricted edge-connectivity of 3-arc graphs

     Balbuena Martinez, Maria Camino Teofila; García Vázquez, Pedro; Montejano Cantoral, Luis Pedro
    Discrete applied mathematics
    Vol. 162, p. 90-99
    DOI: 10.1016/j.dam.2013.08.010
    Date of publication: 2014-01-10
    Journal article
  • Structural properties of CKI-digraphs

     Balbuena Martinez, Maria Camino Teofila; Guevara, Macuy Kak; Olsen, Mika
    AKCE International Journal of Graphs and Combinatorics
    Vol. 11, num. 1, p. 67-80
    Date of publication: 2014
    Journal article
  • Further topics in connectivity  Open access

     Balbuena Martinez, Maria Camino Teofila; Fàbrega Canudas, Josep; Fiol Mora, Miquel Àngel
    DOI: 10.1201/b16132
    Date of publication: 2013-12-05
    Book chapter
    Access to the full text
  • Connectivity: properties and structure  Open access

     Balbuena Martinez, Maria Camino Teofila; Fàbrega Canudas, Josep; Fiol Mora, Miquel Àngel
    DOI: 10.1201/b16132
    Date of publication: 2013-12-05
    Book chapter
    Access to the full text
  • On bi-regular cages of even girth at least 8

     Araujo Pardo, Gabriela; Balbuena Martinez, Maria Camino Teofila; Lopez Chavez, G.; Montejano Peimbert, Luis
    Aequationes mathematicae
    Vol. 86, num. 3, p. 201-216
    DOI: 10.1007/s00010-013-0227-5
    Date of publication: 2013-12
    Journal article
  • Una conjetura sobre el orden de las jaulas con pares de cinturas

     Salas Piñon, Julian; Balbuena Martinez, Maria Camino Teofila
    Encuentro Andaluz de Matemática Discreta
    p. 237-242
    Presentation's date: 2013-10-18
    Presentation of work at congresses
  • Families of bi-regular cages of girth 5

     Abreu, Marien; Balbuena Martinez, Maria Camino Teofila
    British Combinatorial Conference
    p. 1
    Presentation's date: 2013-07-03
    Presentation of work at congresses
  • Construction of small regular graphs of girth 7

     Salas Piñon, Julian; Balbuena Martinez, Maria Camino Teofila
    British Combinatorial Conference
    p. 1
    Presentation's date: 2013-07-02
    Presentation of work at congresses
  • On bi-regular cages of girth 8

     Lopez Chavez, G.; Balbuena Martinez, Maria Camino Teofila
    British Combinatorial Conference
    p. 1
    Presentation's date: 2013-07-02
    Presentation of work at congresses
  • Large vertex-transitive graphs of diameter 2 from incidence graphs of biaffine planes

     Balbuena Martinez, Maria Camino Teofila; Miller, Mirka; Siran, Josef; Zdimalova, Maria
    Discrete mathematics
    Vol. 313, num. 19, p. 2014-2019
    DOI: 10.1016/j.disc.2013.03.007
    Date of publication: 2013-06
    Journal article
  • Constructions of biregular cages of girth five

     Abreu, Marien; Araujo Pardo, Gabriela; Balbuena Martinez, Maria Camino Teofila; Labbate, D.; Lopez Chavez, G.
    Electronic notes in discrete mathematics
    Vol. 40, p. 9-14
    DOI: 10.1016/j.endm.2013.05.003
    Date of publication: 2013-05-15
    Journal article
  • Families of small regular graphs of girth 7

     Abreu, Marien; Araujo Pardo, Gabriela; Balbuena Martinez, Maria Camino Teofila; Labbate, D.; Salas Piñon, Julian
    Electronic notes in discrete mathematics
    Vol. 40, p. 341-345
    DOI: 10.1016/j.endm.2013.05.060
    Date of publication: 2013-05-15
    Journal article
  • Bounds on the order of biregular graphs with even girth at least 8

     Lopez Chavez, G.; Araujo Pardo, Gabriela; Montejano Peimbert, Luis; Balbuena Martinez, Maria Camino Teofila
    Electronic notes in discrete mathematics
    Vol. 40, p. 59-63
    DOI: 10.1016/j.endm.2013.05.012
    Date of publication: 2013-05-15
    Journal article
  • A note on the upper bound and girth pair of (k; g)-cages

     Balbuena Martinez, Maria Camino Teofila; González Moreno, Diego; Montellano Ballesteros, J.J.
    Discrete applied mathematics
    Vol. 161, num. 6, p. 853-857
    DOI: 10.1016/j.dam.2012.10.008
    Date of publication: 2013-04
    Journal article
  • Biregular cages of girth five

     Abreu, Marien; Araujo Pardo, Gabriela; Balbuena Martinez, Maria Camino Teofila; Labbate, Domenico; Lopez Chavez, G.
    Electronic journal of combinatorics
    Vol. 20, num. 1, p. 1-14
    Date of publication: 2013-03
    Journal article
  • On Superconnectivity of (4, g)-Cages

     Lu, Hongliang; Wu, Yunjian; Lin, Yuqing; Yu, Qinglin; Balbuena Martinez, Maria Camino Teofila; Marcote Ordax, Francisco Javier
    Graphs and combinatorics
    Vol. 29, num. 1, p. 105-119
    DOI: 10.1007/s00373-011-1091-5
    Date of publication: 2013-01
    Journal article
  • The k-restricted edge-connectivity of a product of graphs

     Balbuena Martinez, Maria Camino Teofila; Marcote Ordax, Francisco Javier
    Discrete applied mathematics
    Vol. 161, num. 1-2, p. 52-59
    DOI: 10.1016/j.dam.2012.08.001
    Date of publication: 2013-01
    Journal article
  • On the super-restricted arc-connectivity of s-geodetic digraphs

     Balbuena Martinez, Maria Camino Teofila; García Vázquez, Pedro; Hansberg Pastor, Adriana; Montejano Cantoral, Luis Pedro
    Networks
    Vol. 61, num. 1, p. 20-28
    DOI: 10.1002/net.21462
    Date of publication: 2013-01
    Journal article
  • On the Structure of Graphs without Short Cycles  Open access

     Salas Piñon, Julian
    Department of Applied Mathematics III, Universitat Politècnica de Catalunya
    Theses
  • A new bound for the connectivity of cages

     Balbuena Martinez, Maria Camino Teofila; Salas Piñon, Julian
    Applied mathematics letters
    Vol. 25, num. 11, p. 1676-1680
    DOI: 10.1016/j.aml.2012.01.036
    Date of publication: 2012-11
    Journal article
  • Gráficas extremales con cuello al menos s

     Balbuena Martinez, Maria Camino Teofila
    Congreso Nacional de la Sociedad Matemática Mexicana
    p. 1
    Presentation's date: 2012-10-30
    Presentation of work at congresses
  • Families of small regular graphs of girth 5

     Abreu, Marien; Araujo Pardo, Gabriela; Balbuena Martinez, Maria Camino Teofila; Labbate, Domenico
    Discrete mathematics
    Vol. 312, num. 18, p. 2832-2842
    DOI: 10.1016/j.disc.2012.05.020
    Date of publication: 2012-09-28
    Journal article
  • Small girth 7 graphs from generalized quadrangles

     Salas Piñon, Julian; Abreu, Marien; Araujo Pardo, Gabriela; Balbuena Martinez, Maria Camino Teofila; Labbate, Domenico
    Combinatorics
    p. 100
    Presentation's date: 2012-09-14
    Presentation of work at congresses
  • Restricted arc-connectivity of generalized p-cycles

     Balbuena Martinez, Maria Camino Teofila; García Vázquez, Pedro; Hansberg Pastor, Adriana; Montejano Cantoral, Luis Pedro
    Discrete applied mathematics
    Vol. 160, num. 9, p. 1325-1332
    DOI: 10.1016/j.dam.2012.02.006
    Date of publication: 2012-06
    Journal article
  • Girth of {C-3, ... , C-s}-free extremal graphs

     Abajo, E.; Balbuena Martinez, Maria Camino Teofila; Diánez Martínez, Ana Rosa
    Discrete applied mathematics
    Vol. 160, num. 9, p. 1311-1318
    DOI: 10.1016/j.dam.2012.01.020
    Date of publication: 2012-06
    Journal article
  • A sufficient condition for kernel perfectness of a digraph in terms of semikernels modulo F

     Balbuena Martinez, Maria Camino Teofila; Galeana-Sánchez, Hortensia; Guevara, Mukuy-kaak
    Acta mathematica sinica, english series
    Vol. 28, num. 2, p. 349-356
    DOI: 10.1007/s10114-012-9754-6
    Date of publication: 2012-02
    Journal article
  • Partial linear spaces and identifyng codes

     Balbuena Martinez, Maria Camino Teofila
    Encuentro Conjunto Real Sociedad Matemática Española - Sociedad Matemática Mexicana
    p. 60-61
    Presentation's date: 2012-01-18
    Presentation of work at congresses
  • Control de invariantes en grafos sujetos a propiedades estructurales

     Marcote Ordax, Francisco Javier; Salas Piñon, Julian; Hansberg Pastor, Adriana; Cera Lopez, Martin; Gago Alvarez, Silvia; Montejano Cantoral, Luis Pedro; Balbuena Martinez, Maria Camino Teofila
    Competitive project
  • On second order degree of graphs

     Araujo Pardo, Gabriela; Balbuena Martinez, Maria Camino Teofila; Olsen, Mika; Valencia, Pilar
    Acta mathematica sinica, english series
    Vol. 28, num. 1, p. 171-182
    DOI: 10.1007/s10114-012-9343-8
    Date of publication: 2012-01
    Journal article
  • New results on 3-domination critical graphs

     Balbuena Martinez, Maria Camino Teofila; Hansberg Pastor, Adriana
    Aequationes mathematicae
    Vol. 83, num. 3, p. 257-269
    DOI: 10.1007/s00010-011-0105-y
    Date of publication: 2012
    Journal article
  • New results on connectivity of cages

     Salas Piñon, Julian; Balbuena Martinez, Maria Camino Teofila
    Electronic notes in discrete mathematics
    Vol. 38, p. 93-99
    DOI: 10.1016/j.endm.2011.09.016
    Date of publication: 2011-12-01
    Journal article
  • Regular partial linear spaces admitting identifying codes

     Balbuena Martinez, Maria Camino Teofila; Araujo Pardo, Gabriela; Montejano Cantoral, Luis Pedro; Valenzuela Tripodoro, Juan Carlos
    Bordeaux Workshop on Identifying Codes
    p. 5
    Presentation's date: 2011-11-21
    Presentation of work at congresses
  • Una fórmula explícita para obtener cuadrángulos generalizados y otros grafos pequeños de cintura 8  Open access

     Abreu, Marien; Balbuena Martinez, Maria Camino Teofila; Araujo Pardo, Gabriela; Labbate, Domenico
    Encuentro Andaluz de Matemática Discreta
    p. 137-143
    Presentation's date: 2011-11-08
    Presentation of work at congresses
    Access to the full text
  • Sobre la conectividad del grafo producto G * H

     Balbuena Martinez, Maria Camino Teofila; Marcote Ordax, Francisco Javier
    Encuentro Andaluz de Matemática Discreta
    p. 33-37
    Presentation's date: 2011-11-07
    Presentation of work at congresses
  • Monotonicity of the order of (D, g)-cages

     Balbuena Martinez, Maria Camino Teofila; Marcote Ordax, Francisco Javier
    Applied mathematics letters
    Vol. 24, num. 11, p. 1933-1937
    DOI: 10.1016/j.aml.2011.05.024
    Date of publication: 2011-11
    Journal article
  • Topological minors in bipartite graphs

     Balbuena Martinez, Maria Camino Teofila; Cera Lopez, Martin; García Vázquez, Pedro; Valenzuela Tripodoro, Juan Carlos
    Acta mathematica sinica, english series
    Vol. 27, num. 11, p. 2085-2100
    DOI: 10.1007/s10114-011-0149-x
    Date of publication: 2011-11
    Journal article
  • Edge-superconnectivity of semiregular cages with odd girth

     Balbuena Martinez, Maria Camino Teofila; González Moreno, Diego Antonio; Salas Piñon, Julian
    networks (online)
    Vol. 58, num. 3, p. 201-206
    DOI: 10.1002/net.20431
    Date of publication: 2011-10
    Journal article
  • Results on 3-domination critical graphs

     Balbuena Martinez, Maria Camino Teofila; Hansberg Pastor, Adriana
    Colourings, Independence and Domination: Workshop on Graph Theory
    Presentation's date: 2011-09-18
    Presentation of work at congresses
  • RESTRICTED CONNECTIVITY IN FAMILIES OF GRAPHS

     Montejano Cantoral, Luis Pedro
    Department of Applied Mathematics III, Universitat Politècnica de Catalunya
    Theses
  • New results on connectivity of cages

     Balbuena Martinez, Maria Camino Teofila; Salas Piñon, Julián
    European Conference on Combinatorics, Graph Theory and Applications
    p. 27
    Presentation's date: 2011-09-01
    Presentation of work at congresses
  • Restricted arc-connectivity of digraphs

     Balbuena Martinez, Maria Camino Teofila; García Vázquez, Pedro; Hansberg Pastor, Adriana; Montejano Cantoral, Luis Pedro
    Istanbul Design Theory, Graph Theory and Combinatorics Conference
    p. 47
    Presentation's date: 2011-07-29
    Presentation of work at congresses
  • An explicit formula for obtaining generalized quadrangles and other small regular graphs of girth 8

     Balbuena Martinez, Maria Camino Teofila; Araujo Pardo, Gabriela; Abreu, Marien; Labbate, Domenico
    International Workshop on Optimal Network Topologies
    Presentation's date: 2011-07-11
    Presentation of work at congresses
  • On the (lambda)'-optimality in graphs with odd girth g and even girth h

     Balbuena Martinez, Maria Camino Teofila; García Vázquez, Pedro; Montejano Cantoral, Luis Pedro; Salas Piñon, Julian
    Applied mathematics letters
    Vol. 24, num. 7, p. 1041-1045
    DOI: 10.1016/j.aml.2011.01.015
    Date of publication: 2011-07
    Journal article
  • New results on the connectivity of cages

     Salas Piñon, Julián; Balbuena Martinez, Maria Camino Teofila
    Istanbul Design Theory, Graph Theory and Combinatorics Conference
    p. 58
    Presentation's date: 2011-06-28
    Presentation of work at congresses
  • Minimally restricted 2-edge connected graphs

     Valenzuela Tripodoro, Juan Carlos; Balbuena Martinez, Maria Camino Teofila; Cera Lopez, Martin; García Vázquez, Pedro
    Slovenian International Conference on Graph Theory
    p. 163-
    Presentation's date: 2011-06-24
    Presentation of work at congresses
  • An explicit formula for obtaining generalized quadrangles and other small regular graphs of girth 8

     Balbuena Martinez, Maria Camino Teofila; Araujo Pardo, Gabriela; Abreu, Marien; Labbate, Domenico
    Slovenian International Conference on Graph Theory
    p. 130
    Presentation's date: 2011-06-24
    Presentation of work at congresses
  • On the optimal restricted arc-connectivity of digraphs

     García Vázquez, Pedro; Balbuena Martinez, Maria Camino Teofila; Hansberg, Adriana; Montejano Cantoral, Luis Pedro
    Slovenian International Conference on Graph Theory
    p. 150
    Presentation's date: 2011-06-23
    Presentation of work at congresses
  • Partial linear spaces and identifying codes

     Araujo Pardo, Gabriela; Balbuena Martinez, Maria Camino Teofila; Valenzuela Tripodoro, Juan Carlos; Montejano Cantoral, Luis Pedro
    European journal of combinatorics
    Vol. 32, num. 3, p. 344-351
    DOI: 10.1016/j.ejc.2010.10.014
    Date of publication: 2011-04
    Journal article
  • Constructions of small regular bipartite graphs of girth 6

     Araujo Pardo, Gabriela; Balbuena Martinez, Maria Camino Teofila
    networks (online)
    Vol. 57, num. 2, p. 121-127
    DOI: 10.1002/net.20392
    Date of publication: 2011-03
    Journal article